..."/>

FDA: ETHEX Recalls Dextroamphetamine Sulfate 5mg Tablets

ETHEX Corporation has recalled three lots of dextroamphetamine sulfate 5mg tablets which may contain oversized pills and up to twice the dose of the drug. ETHEX discovered a small number of oversized tablets in lots that had not yet been distributed.  While there have been no reports of oversized tablets from consumers, Ethex is recalling three lots of the drug as a precaution.

The round, orange tablets have ETHEX on one side and 311 on the other.  Lots being recalled are numbers 77946, 81141 and 81142.

Taking a higher than prescribed dose of dextroamphetamine might increase side effects of the drug including rapid heart rate, high blood pressure, tremors, decreased appetite  headache, insomnia, dizziness, blurred vision, stomach upset, or dry mouth.

ETHEX is not the only manufacturer or marketer of generic dextroamphetamine so you should check your tablets carefully to find out where they came from.

If you have questions about your medicine or side effects, talk to your doctor or your pharmacist.

You can also contact ETHEX Customer Service at 1-800-321-1705 or email  customer-service@ethex.com. Representatives available Monday through Friday, 8 am to 5 pm CST.

Share on LinkedInShare on Google+Pin on PinterestTweet about this on TwitterShare on FacebookEmail this to someone
Tags ,

Related posts

2 Comments

  1. Kate Murphy said:

    Swelling of the feet isn’t listed as an adverse effect of dextroamphetamine. If you are taking the drug and have swelling in your hands or feet, talk to your doctor about it.

    In fact, talk to your doctor about swelling feet even if you are not taking dextroamphetamine so you can find out what the problem is.

    What is more important is to check your tablets to be sure that they are not orange and marked with the word “ETHEX”. Both 5 mg and 10 mg have been recalled.

    The recalled pills may include a double dose of dextroamphetamine and lead to rapid heart beat, high blood pressure, and an feeling of agitation and nervousness.

*

*


eight + 8 =

Top